BARATELLA, PAOLA

BARATELLA, PAOLA  

001689  

Mostra records
Risultati 1 - 18 di 18 (tempo di esecuzione: 0.05 secondi).
Citazione Data di pubblicazione Autori File
A new approach to the numerical solution of weakly singular Volterra integral equations / Baratella, Paola; PALAMARA ORSI, A.. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 163 (2):(2004), pp. 401-418. 1-gen-2004 BARATELLA, Paola + JCAM2004.pdf
A note on the convergence of product integration and Galerkin method for weakly singular integral equations / Baratella, Paola. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 85:(1997), pp. 11-18. 1-gen-1997 BARATELLA, Paola -
A Nystrom interpolant for some weakly singular linear Volterra integral equations / Baratella, Paola. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 231:(2009), pp. 725-734. 1-gen-2009 BARATELLA, Paola art2009.pdf
A NYSTROM INTERPOLANT FOR SOME WEAKLY SINGULAR NONLINEAR VOLTERRA INTEGRAL EQUATIONS / Baratella, Paola. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - STAMPA. - 237:(2013), pp. 542-555. [10.1016/J.CAM.2012.06.024] 1-gen-2013 BARATELLA, Paola -
An iterative method for zeros of classical Laguerre polynomials / Baratella, Paola; Vinardi, G.. - In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI. - ISSN 0001-4419. - 114:(1980), pp. 147-160. 1-gen-1980 BARATELLA, Paola + -
Approximation of the Bessel function Jni(x) by numerical integration / Baratella, Paola; GARETTO M., T; Vinardi, G.. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 7:(1981), pp. 87-91. 1-gen-1981 BARATELLA, Paola + -
Asymptotic error bounds of product formulas for functions with an interior singularity / Baratella, Paola; Moroni, P.. - In: NUMERISCHE MATHEMATIK. - ISSN 0029-599X. - 74:(1996), pp. 137-151. 1-gen-1996 BARATELLA, Paola + -
Bounds for the error term in Hilb formula for Jacobi polynomials / Baratella, Paola. - In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI. - ISSN 0001-4419. - 120:(1986). 1-gen-1986 BARATELLA, Paola -
Un'estensione ottimale della formula di quadratura di Radau / Baratella, Paola. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - 37:(1979), pp. 147-158. 1-gen-1979 BARATELLA, Paola -
Formule di quadratura alla Tchebycheff di tipo semichiuso / Baratella, Paola. - In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI. - ISSN 0001-4419. - 112:(1978), pp. 179-184. 1-gen-1978 BARATELLA, Paola -
Initial population of μ−, π−, K− after radiative atomic recombination / Baratella, Paola; Puddu, G.; Quarati, Piero. - In: ZEITSCHRIFT FÜR PHYSIK. A, ATOMS AND NUCLEI. - ISSN 0340-2193. - 300:4(1981), pp. 263-271. [10.1007/BF01419854] 1-gen-1981 BARATELLA, PaolaQUARATI, Piero + -
Numerical optimization of a power prediction technique for nuclear reactor safety calculation / Colombo, V; Ravetto, Piero; Baratella, Paola. - (1991). ((Intervento presentato al convegno ICIAM 1991 tenutosi a Washington nel 1991. 1-gen-1991 RAVETTO, PIEROBARATELLA, Paola + -
NUMERICAL SOLUTION OF WEAKLY SINGULAR LINEAR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS / Baratella, Paola; Orsi, Annamaria. - In: COMPUTING. - ISSN 0010-485X. - 77:(2006), pp. 77-96. 1-gen-2006 BARATELLA, PaolaORSI, Annamaria comp2006.pdf
Un paradosso sugli sviluppi asintotici dei polinomi ultrasferici / Baratella, Paola; Laforgia, A.. - In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI. - ISSN 0001-4419. - 109:(1974), pp. 423-426. 1-gen-1974 BARATELLA, Paola + -
Remarks on asymptotics for Jacobi polynomials / Baratella, Paola; Gatteschi, L.. - In: CALCOLO. - ISSN 0008-0624. - 28:(1991), pp. 129-137. 1-gen-1991 BARATELLA, Paola + -
The bounds for the error term of an asymptotic approximation of Jacobi polynomials / Baratella, Paola; Gatteschi, L.. - 1329:(1988), pp. 203-221. 1-gen-1988 BARATELLA, Paola + -
Uniform approximation on unit disk of series arising in plate contact problems / Baratella, Paola; Gabutti, B.. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 62:(1995), pp. 181-196. 1-gen-1995 BARATELLA, Paola + -
Valutazione dell'errore per una formula di quadratura alla Tchebycheff di tipo chiuso / Baratella, Paola. - In: CALCOLO. - ISSN 0008-0624. - 14:(1977), pp. 237-242. 1-gen-1977 BARATELLA, Paola -